Browse Title Index


 
Issue Title
 
2013, Volume 13, Issue Number 1 Certain Coefficient Inequalities For Some Subclasses Of p-Valent Functions Abstract
Somia Muftah Amsheri, Valentina Zharkova
 
Autumn 2010, Volume 6, Number A10 Characterization of Some Matrix Classes Abstract
Hemen Dutta
 
Autumn 2011, Volume 9, Number A11 Characterization of the Central Limit Theorem by the Burmann Power Series Abstract
Richard F. Patterson, Pali Sen
 
Winter 2011, Volume 10, Number W11 Characterizations of Closed Ideals and Main Parts of Some Analytic and Meromorphic Classes of Area Nevanlinna Type Abstract
Romi Shamoyan, Haiying Li
 
2012, Volume 11, Issue Number 1 Characterizations of Gamma LA-semigroups by Generalized Fuzzy Gamma Ideals Abstract
Muhammad Aslam, Saleem Abdullah, Noor-ul Amin
 
2014, Volume 15, Issue Number 2 Characterizations of Regular LA-semi groups by ([alfa], [beta])-fuzzy ideals Abstract
Muhammad Gulistan, Saleem Abdullah, Tariq Anwar
 
2015, Volume 16, Issue Number 1 Chiral polyhedra and projective lines Abstract
David Elliott, Dimitri Leemans, Eugenia O’Reilly-Regueiro
 
2014, Volume 15, Issue Number 1 Coincidence and common fixed point theorem for a sequence of partially weakly increasing mapping in ordered G-metric spaces Abstract
S. H. Rasouli, M. H. Malekshah
 
Winter 2010, Volume 7, Number W10 Combined Mixed Hybrid Finite Element and Finite Volume Method for Flow in Porous Media Abstract
A. Elakkad, N. Guessous, A. Elkhalfi
 
2012, Volume 12, Issue Number 2 Common fixed point results for mappings satisfying (psi, varphi)-weak contractions in ordered partial metric space Abstract
Hassen Aydi
 
Autumn 2010, Volume 6, Number A10 Common fixed point theorems in probabilistic quasi-metric spaces Abstract
Yeol J. Cho, Reza Saadati, Yicheng Liu
 
2016, Volume 17, Issue Number 2 Comparison of the Power of Robust F* and Non-Parametric Kruskal-Wallis Tests in the One-Way Analysis of the Variance Model Abstract
B. Şenoğlu, Ö. L. Gebizlioğlu, Y. Mert Kantar
 
Winter 2010, Volume 7, Number W10 Constructing differential quasi-interpolants on uniform partitions. An approach based on the Bernstein-Bezier representation Abstract
A. Abbadi, D. Barrera, M. J. Ibanez, D. Sbibih
 
Autumn 2007, Volume 1, Number A07 Constructing the Euler-Maclaurin Formula (Celebrating Euler's 300th birthday) Abstract
Vito Lampret
 
Autumn 2009, Volume 5, Number A09 Control Improvement Problem for Discrete-Continuous Dynamic System Abstract
Elena Goncharova, Alexander Ovseevich, Maxim Staritsyn
 
2012, Volume 12, Issue Number 2 Convergence of multivalued game which become fairer with time and Mils Abstract
Fettah Akhiat, Mohamed El Harami, Fatima Ezzaki
 
2015, Volume 16, Issue Number 1 CR-Iterative Process for Generalized Nonexpansive Mappings in CAT(0) Spaces Abstract
Ritika
 
Autumn 2009, Volume 5, Number A09 Diamond-alpha Integral Inequalities on Time Scales Abstract
Rui A.C. Ferreira, Moulay Rchid Sidi Ammi, Delfim F. M. Torres
 
Autumn 2009, Volume 5, Number A09 Diamond-alpha Polynomial Series on Time Scales Abstract
Dorota Mozyrska, Delfim F. M. Torres
 
Autumn 2011, Volume 9, Number A11 Difference Time Scales Abstract
K. A. Aldwoah, H. E. Hamza
 
Spring 2011, Volume 8, Number S11 Div-rot interpolating variational splines in Sobolev space Abstract
A. Kouibia, M. Pasadas
 
2017, Volume 18, Issue Number 1 Double Sampling Chain Ratio cum Product Type Estimator in the Presence of Non-Response Abstract
Yater Tato, B.K. Singh
 
Spring 2010, Volume 6, Number S10 Duality Theorems and Convergence Theorems for Nonlinear Mappings in Banach Spaces and Applications Abstract
Takashi Honda, Takanori Ibaraki, Wataru Takahashi
 
Autumn 2009, Volume 5, Number A09 Dynamic Feedback Equivalence of Time-Variant Control Systems on Homogeneous Time Scales Abstract
Zbigniew Bartosiewicz, Ewa Pawluszewicz
 
Autumn 2010, Volume 6, Number A10 Economic Design of SkSP-3 Skip-Lot Sampling Plans Abstract
S. Balamurali, J. Subramani
 
Spring 2008, Volume 2, Number S08 Editorial Abstract
Delfim F. M. Torres, Moulay Rchid Sidi Ammi, Saiida Lazaar
 
Autumn 2009, Volume 5, Number A09 EDITORIAL: Generalized Differentiation, Variational Analysis and Mathematical Control Theory - a 60th Birthday Tribute to Boris S. Mordukhovich Details
Delfim F. M. Torres, Alexander J. Zaslavski
 
Spring 2009, Volume 4, Number S09 EDITORIAL: Smart Materials and Adaptive Structures:Mathematical Modeling and Computation Details
Lahcen Azrar, Delfim F. M. Torres
 
Winter 2010, Volume 7, Number W10 Eigenvalues for the Steklov Problem Abstract
A. Anane, O. Chakrone, B. Karim, A. Zerouali
 
2014, Volume 15, Issue Number 1 Empirical bayes analysis for the parameter of truncation distribution under Ø-mixing Samples Abstract
Juan Huang
 
2015, Volume 16, Issue Number 2 Empirical Bayes Inference for the Parameter of Pareto Distribution Based on Longitudinal Data Abstract
Naiyi Li, Yuan Li, Yongming Li, Yang Liu
 
Spring 2008, Volume 2, Number S08 Entropy solutions to nonlinear Neumann problems Abstract
Asmaa Abassi, Abderrahmane El Hachimi, Ahmed Jamea
 
2012, Volume 12, Issue Number 2 Entropy unilateral solutions for strongly nonlinear parabolic problems without sign condition and via a sequence of penalized equations Abstract
Y. Akdim, J. Bennouna, A. Bouajaja, M. Mekkour, H. Redwane
 
2016, Volume 17, Issue Number 2 Estimating Mean under Non-Response in Two-Phase Sampling for Negative Correlated Data Abstract
Ajeet Kumar Singh, Priyanka Singh, V.K. Singh
 
2014, Volume 15, Issue Number 1 Estimating Scale Parameter of an Exponential Population under Linex Loss Function based on Records Abstract
Suchandan Kayal
 
2014, Volume 15, Issue Number 3 Estimation of Population Mean Under Multiple Imputations in Sample Surveys Abstract
G. N. Singh, S. Maurya, M. Khetan
 
2014, Volume 15, Issue Number 2 Estimation of Population Mean Using Linear Combination of Population Variance and Function of Quartiles of Auxiliary Variable Abstract
Aftab Ahmad
 
2013, Volume 14, Issue Number 2 Estimation Parameters of Mixture of Multivariate Normal Pattern Abstract
P. Nasiri, A. Aneshkani
 
2012, Volume 12, Issue Number 2 Evaluating the Volatility Forecasting Performance of Best Fitting GARCH Models in Emerging Asian Stock Markets Abstract
Chaiwat Kosapattarapim, Yan-Xia Lin, Michael McCrae
 
Winter 2011, Volume 10, Number W11 Existence and Multiplicity of Solutions for Resonant Elliptic Problems Abstract
A.R. El Amrouss, F. Kissi
 
Autumn 2009, Volume 5, Number A09 Existence of a Minimizing Sequence of Trajectory-Control Pairs with Bounded Controls for Linear Control Problems Abstract
Alexander J. Zaslavski
 
Spring 2008, Volume 2, Number S08 Existence of Multiple Solutions to Elliptic Equations Abstract
A. Ayoujil, A. R. El Amrouss
 
2012, Volume 12, Issue Number 2 Explicit error bounds for nonconforming approximation of the heat equation Abstract
B. Achchab, A. Benjouad, A. Souissi
 
2015, Volume 16, Issue Number 1 Exponential Competing Risk Step-Stress Model with Lagged Effect Abstract
Joleen Beltrami
 
2017, Volume 18, Issue Number 1 Exponential Function of Rhotrices Abstract
Salisu Usaini, Abdulhadi Aminu
 
2016, Volume 17, Issue Number 2 Exponential Methods of Imputation in Estimation of Current Population Mean in Two-Occasion Successive Sampling Abstract
G. N. Singh, M. Khetan, S. Maurya
 
Autumn 2010, Volume 6, Number A10 Extension of the law of Mullender within the viscoelastic framework For the digital simulation of the process of bone remodelling Abstract
A. ABDALI, H. ALMOATASSIME, A. ERRAFAY
 
Spring 2011, Volume 8, Number S11 Factorization R^JR of a skew-Hamiltonian matrix using its Hamiltonian square root Abstract
M. Bassour, A. H. Bentbib
 
Autumn 2009, Volume 5, Number A09 Filippov-Gronwall Inequality for Discontinuous Differential Inclusions Abstract
Georgi Smirnov, Francisco Miranda
 
2017, Volume 18, Issue Number 1 Fixed Point Theorem of Weak Cyclic Contraction Types of Operators Abstract
Sahar Mohamed Ali Abou Bakr
 
51 - 100 of 223 Items << < 1 2 3 4 5 > >> 


Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.